# SDR DALA2020022801484

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 698-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION. PASSENGER CABIN HAS CORROSION ON SEAT TRACK STA. 698- STA 977, RBL 87, WL 200 CORROSION ON PASSENGER CABIN SEAT TRACK AT STA 933 REMOVED TO A DEPTH OF .042'' OF A MAX ALLOWED OF .030''.FOUOT TO BE OUT OF LIMITS. REPLACED SEAT TRACK. (LP 1507478)
